MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ajhp/zxag350

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2026

Upadacitinib and Warfarin Drug Interaction Resulting in Significantly Increased International Normalized Ratio: A Case Report and Review of the Literature.

Buscemi Lindsey, Revankar Rishab, Bryer Bridget

СтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To describe a case report of upadacitinib interaction with warfarin, resulting in a supratherapeutic international normalized ratio (INR).

SUMMARY: A 41-year-old female with a history of severe refractory atopic dermatitis was initiated on upadacitinib, a Janus kinase (JAK) inhibitor. She additionally had a history of mechanical mitral valve replacement for which she was maintained on warfarin with a target INR of 2.5-3.5. After nearly a week of concomitant upadacitinib 15 mg and warfarin, with no other changes in medications or food, her INR increased to 9.3, for which she was sent to the emergency department and received oral vitamin K. Her INR returned to baseline and upadacitinib was discontinued. Several weeks later, due to refractory atopic dermatitis symptoms, she took another two doses of upadacitinib and her INR increased to 4.7. She was instructed to take no further upadacitinib, her INR subsequently normalized with warfarin dose modification, and her atopic dermatitis therapy was changed.

CONCLUSION

Upadacitinib labeling does not include interaction with systemic anticoagulation nor increases in INR. The mechanism of this interaction remains to be elucidated, but an imbalance in pro-thrombotic and anti-thrombotic activity from various downstream cytokine inhibition may play a role. Clinicians should be aware of this potential paradoxical effect in patients on systemic anticoagulation who are initiating JAK inhibitors.

Для цитирования: Buscemi Lindsey, Revankar Rishab, Bryer Bridget. Upadacitinib and Warfarin Drug Interaction Resulting in Significantly Increased International Normalized Ratio: A Case Report and Review of the Literature.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2026. DOI: 10.1093/ajhp/zxag350.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.